# SDR AALA200800331

- Difficulty date: January 31, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 84,775 hours, 15,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 412-434 S37l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN HAS CORROSION ON INNER SURFACE AT STATION 412 TO 434 UNDER S37L.  BLENDED OUT CORROSION USING A MINIMUM TAPER RATIO OF 20 TO 1.  VISUALLY CONFIRMED NO FURTHER CORROSION.  PERFORMED HIGH FREQUENCY EDDY CURRENT ON BLENDED AREAS AND HOLES SURROUNDING BLENDS.  TREATED BLENDED AREAS WITH ALODINE AND TWO COATS PRIMER AND FILLED WITH BMS595 SEALANT.
